# SDR VTZA200500014

- Difficulty date: March 17, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N708BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 7,600 hours, 6,559 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PILOTS BULKHEAD AT FS 280 RBL 9.0 IS CRACKED AT 1.0 INCH IN WEB RADIUS.
